Department of Mathematics (DM)
NB 628
+421 259 325 342

Selected publications

Article in journal

  1. Z. Ontkovičová – V. Torra: Computation of Choquet integrals: Analytical approach for continuous functions. Information Sciences, vol. 679, pp. 121105, 2024.
  2. Z. Ontkovičová – J. Kiseľák: A way to proper generalization of Φ-divergence based on Choquet derivatives. Soft Computing, no. 21, vol. 26, pp. 11295–11314, 2022.
  3. Z. Ontkovičová – J. Kiseľák – O. Hutník: On quadruplets of nonadditive integrals. Fuzzy Sets and Systems, vol. 451, pp. 297–319, 2022.
  4. Z. Ontkovičová: Entropy concept: A mathematical revision. Geyser Mathematicae Cassoviensis, pp. 44–52, 2019.

Article in conference proceedings

  1. Z. Ontkovičová: Differential entropy in the context of fuzzy measures. In Book of Abstracts of The Seventeenth International Conference on Fuzzy Set Theory and Applications, pp. 71–72, 2024.
  2. Z. Ontkovičová: Fuzzy approach to differential entropy. In Proceedings of the 20th International Conference on Modeling Decisions for Artificial Intelligence, pp. 156–167, 2023.
  3. Z. Ontkovičová: Risk measures from the point of view of Choquet integral quadruplet. In Uncertainty Modelling 2022, Book of abstracts, pp. 16–16, 2022.
  4. Z. Ontkovičová – J. Kiseľák: Choquet-Radon-Nikodym derivatives and their use in fuzzy phi-divergence. In Book of Abstracts of The Sixteenth International Conference on Fuzzy Set Theory and Applications, University of Ostrava, pp. 68–68, 2022.
  5. Z. Ontkovičová – J. Kiseľák: Expectation quadruplet based on fuzzy integrals. In IFSA-EUSFLAT 2021, pp. 75–75, 2021.
  6. Z. Ontkovičová: Choquet-like approach to non-additive entropy and f-divergence. In Abstracts of the Fifteenth International Conference on Fuzzy Set Theory and Applications, pp. 69–69, 2020.
Facebook / Youtube

Facebook / Youtube